MathSciNet Relay Station
MathSciNet bibliographic data
MR906354 (88m:11019) 11E25 (55Q05)
Yiu, Paul Y. H. Sums of squares formulae with integer coefficients. Canad. Math. Bull. 30 (1987), no. 3, 318–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement